On edge-transitive graphs of square-free order

Cai-Heng Li, Z.P. Lu, G.X. Wang

    Research output: Contribution to journalArticle

    6 Citations (Scopus)

    Abstract

    © 2015, Australian National University. All rights reserved. We study the class of edge-transitive graphs of square-free order and valency at most k. It is shown that, except for a few special families of graphs, only finitely many members in this class are basic (namely, not a normal multicover of another member). Using this result, we determine the automorphism groups of locally primitive arc-transitive graphs with square-free order.
    Original languageEnglish
    Pages (from-to)1-22
    JournalElectronic Journal of Combinatorics
    Volume22
    Issue number3
    Publication statusPublished - 2015

      Fingerprint

    Cite this